# SDR DALA2022040602381

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 70,274 hours, 27,982 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 898
- Condition: Inoperative
- Location: X
- Part time: 70,512 hours, 28,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3707 -DE/MISC- AFTER LANDING CREW ADVISED BOTH ENGINES AND APU FIRE WARNINGS ILLUMINATED. AIRCRAFT WAS MET BY FIRE DEPARTMENT WITH NO SIGNS OF FIRE OR SMOKE. AIRCRAFT GATED UNDER ITS OWN POWER. CORRECTIVE ACTION: REPLACED ENGINE AND APU FIRE DETECTION UNIT AND FIRE CONTROL PANEL. OPS CHECKS GOOD.
